# SDR HEEA956009

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L
- Aircraft serial: 52037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffner
- Part number: 206033110249
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER IS CRACKED.  (STIFFNER CRACKED UPPER SECTION) REPLACED WITH SERVICEABLE STIFFNER.
